MAUDE Adverse Event Report: Sirtex Medical, Inc. LAVA-34, 6mL; Embolization Agent, Vascular

Sirtex Medical, Inc. LAVA-34, 6mL; Embolization Agent, Vascular
Model Number SLLES346
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction

Brand Name
LAVA-34, 6mL
Common Device Name
Embolization Agent, Vascular
Manufacturer (Section D)
Sirtex Medical, Inc.
300 unicorn park drive
fl. 2
woburn MA 01801
Manufacturer Contact
melissa sanchez
300 unicorn park drive
fl. 2
woburn, MA 01801
MDR Report Key50178262
Report Number9710358-2026-00021
Device Sequence Number9880309
Product Code QVG
UDI-Device Identifier00850055697034
UDI-Public(01)00850055697034(17)281209(10)9000287
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSLLES346
Device Lot Number9000287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown